The Annals of Mathematical Statistics

Review: M. C. Chakrabarti, Mathematics of Design and Analysis of Experiments

Oscar Kempthorne

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 35, Number 2 (1964), 911-912.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177703601

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177703601

Citation

Kempthorne, Oscar. Review: M. C. Chakrabarti, Mathematics of Design and Analysis of Experiments . The Annals of Mathematical Statistics 35 (1964), no. 2, 911--912. doi:10.1214/aoms/1177703601. http://projecteuclid.org/euclid.aoms/1177703601.


Export citation